# SDR AALA202104059021

- Difficulty date: April 1, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N303RG
- Make and model: Boeing 737-8
- Aircraft serial: 44448
- Aircraft time: 3,483 hours, 1,371 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR GIRT BAR HOLDER LOOSE ON RIGHT SIDE. ADJUSTED GIRT BAR HOLDER AS NEEDED. HOLDER NOW HOLDS BAR SECURELY.
